Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Cramping, sore breasts, brown spotting after periods. Take pill regularly. What does this mean?

I had my period a little over a week ago. Typically I experience cramping and boobs being sore a week BEFORE my period. About a day or so ago my boobs started to get really sore and a little while ago I started to get cramping again and also noticed I m starting to have a little brown spotting. I take my pill everyday practically the same time and if not within the hour. What does this mean?
Asked On : Wed, 31 Oct 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor